Quadratic BSDE with $\mathbb{L}^{2}$-terminal data: Krylov’s estimate, Itô–Krylov’s formula and existence results

Document type :
Journal articles
Complete list of metadatas

https://hal-univ-tln.archives-ouvertes.fr/hal-01824223
Contributor : Khaled Bahlali <>
Submitted on : Wednesday, June 27, 2018 - 1:00:31 AM
Last modification on : Monday, July 2, 2018 - 3:15:02 PM

Identifiers

Collections

Citation

Khaled Bahlali, M’hamed Eddahbi, Youssef Ouknine. Quadratic BSDE with $\mathbb{L}^{2}$-terminal data: Krylov’s estimate, Itô–Krylov’s formula and existence results. Annals of Probability, Institute of Mathematical Statistics, 2017, 45 (4), pp.2377 - 2397. ⟨10.1214/16-AOP1115⟩. ⟨hal-01824223⟩

Share

Metrics

Record views

61